ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1994

1  2


Haruzo Hida
$p$-adic ordinary Hecke algebras for ${\rm GL}(2)$
Vol. 44 no. 5 (1994), p. 1289-1322 Détail
Hubert Delange
Sur les fonctions multiplicatives complexes de module $\leq 1$
Vol. 44 no. 5 (1994), p. 1323-1349 Détail
Nikolai S. Nadirashvili
The Martin compactification of a plane domain
Vol. 44 no. 5 (1994), p. 1351-1354 Détail
Mihai Putinar
On dense ideals in spaces of analytic functions
Vol. 44 no. 5 (1994), p. 1355-1366 Détail
Lou van den Dries; Chris Miller
Extending Tamm's theorem
Vol. 44 no. 5 (1994), p. 1367-1395 Détail
Laurent Stolovitch
Sur un théorème de Dulac
Vol. 44 no. 5 (1994), p. 1397-1433 Détail
Marcos Craizer
Homogenization of codimension 1 actions of ${\Bbb R}^n$ near a compact orbit
Vol. 44 no. 5 (1994), p. 1435-1448 Détail
Pascal Gamblin
Système d'Euler incompressible et régularité microlocale analytique
Vol. 44 no. 5 (1994), p. 1449-1475 Détail
Dmitry Jakobson
Quantum unique ergodicity for Eisenstein series on $PSL_2({\Bbb Z}\backslash PSL_2({\Bbb R})$
Vol. 44 no. 5 (1994), p. 1477-1504 Détail
Michèle Audin
Vecteurs propres de matrices de Jacobi
Vol. 44 no. 5 (1994), p. 1505-1517 Détail
Michel Belliart; Olivier Birembaux
Actions localement libres de groupes résolubles
Vol. 44 no. 5 (1994), p. 1519-1537 Détail
Vincent Cavalier
Pseudogroupes complexes quasi parallélisés de dimension un
Vol. 44 no. 5 (1994), p. 1539-1565 Détail
Alexei A. Panchishkin
Motives over totally real fields and $p$-adic $L$-functions
Vol. 44 no. 4 (1994), p. 989-1023 Détail
Andrzej Dabrowski
$p$-adic $L$-functions of Hilbert modular forms
Vol. 44 no. 4 (1994), p. 1025-1041 Détail
Patrice Philippon
Sur des hauteurs alternatives. II
Vol. 44 no. 4 (1994), p. 1043-1065 Détail
Sophie Chemla
Propriétés de dualité dans les représentations coinduites de superalgèbres de Lie
Vol. 44 no. 4 (1994), p. 1067-1090 Détail
Charles Feffermann; Raghavan Narasimhan
On the polynomial-like behaviour of certain algebraic functions
Vol. 44 no. 4 (1994), p. 1091-1179 Détail
Michael Vogelius
An inverse problem for the equation $\triangle u=-cu-d$
Vol. 44 no. 4 (1994), p. 1181-1209 Détail
Frédéric Helein
Inégalité isopérimétrique et calibration
Vol. 44 no. 4 (1994), p. 1211-1218 Détail
Omegar Calvo-Andrade; Marcio G. Soares
Chern numbers of a Kupka component
Vol. 44 no. 4 (1994), p. 1219-1236 Détail
Marco Brunella
Foliations on the complex projective plane with many parabolic leaves
Vol. 44 no. 4 (1994), p. 1237-1242 Détail
Donald I. Cartwright; Vadim A. Kaimanovich; Wolfgang Woess
Random walks on the affine group of local fields and of homogeneous trees
Vol. 44 no. 4 (1994), p. 1243-1288 Détail
Philippe Cassou-Noguès; Martin J. Taylor
Espaces homogènes principaux, unités elliptiques et fonctions $L $
Vol. 44 no. 3 (1994), p. 631-661 Détail
Gilles Christol; Bernard Dwork
Modules différentiels sur les couronnes
Vol. 44 no. 3 (1994), p. 663-701 Détail
Eric M. Friedlander; Barry Mazur
Correspondence homomorphisms for singular varieties
Vol. 44 no. 3 (1994), p. 703-727 Détail
Paul Koosis
Construction of a certain superharmonic majorant
Vol. 44 no. 3 (1994), p. 729-766 Détail
Yoshishige Haraoka
Finite monodromy of Pochhammer equation
Vol. 44 no. 3 (1994), p. 767-810 Détail
Jean-Pierre Ramis; Yasutaka Sibuya
A new proof of multisummability of formal solutions of non linear meromorphic differential equations
Vol. 44 no. 3 (1994), p. 811-848 Détail
Michèle Loday-Richaud
Stokes phenomenon, multisummability and differential Galois groups
Vol. 44 no. 3 (1994), p. 849-906 Détail
Marius Dadarlat; Terry A. Loring
Extensions of certain real rank zero $C^*$-algebras
Vol. 44 no. 3 (1994), p. 907-925 Détail

1  2

haut